# SDR CALA2025063006042

- Difficulty date: June 26, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N39461
- Make and model: Boeing 737924ER
- Aircraft serial: 37201
- Aircraft time: 40,416 hours, 14,538 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Dirty
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PSEU LIGHT ILLUMINATED.  FOUND MSG 52-76015 FWD ENTRY DOOR. CLEANED SENSOR AND TEST PASSED. REF FIM 32-09-10-740-801 PSEU LIGHT EXTINGUISHED A/C OK FOR SERVICE
